MathSciNet Relay Station
MathSciNet bibliographic data
MR1821476 60J60 (60J35)
Varopoulos, Nicholas Th. Marches aléatoires et diffusions dans les domaines lipschitziens. (French) [Random walks and diffusion in Lipschitz domains] C. R. Acad. Sci. Paris Sér. I Math. 332 (2001), no. 4, 357–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement